# SDR AALA20120717002

- Difficulty date: July 16, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 75,808 hours, 12,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 21H INOPERATIVE.  REPLACED LAMPS FOR SEAT MOUNTED EMERGENCY LIGHT AT 21H.  OPS CHECK NORMAL.
